MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number REACT-68
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a patient who underwent a thrombectomy procedure on (b)(6) 2024 for treatment of ischemic stroke.A react-68 aspiration catheter and solitaire platinum (sfr3) stent retriever were used in the procedure.There was no reported device malfunction.The patient's baseline tici was 0; nihss was 13.Tici 2b was achieved in the procedure.It was reported that in post-operative imaging on (b)(6) 2024, hemorrhagic transformation of the infarct area was observed that had not be noted in index procedure imaging.There was no additional treatment or intervention for the hemorrhage event and it was noted to be resolving and the patient is recovering.The event was not considered life-threatening and did not result in patient disability, nor did it prolong the patient's hospitalization.Site assessment concluded the event was not related to the procedure or medtronic devices.The medtronic study sponsor assessment concluded the event was possibly related to the procedure.2024-aug-26 (b)(4) (for, hcp, sdy): additional information was received that the outcome was recovered/resolved on (b)(6) 2024.Additional information received reported the mrs score was 0.Additional information received reported the intracranial hemorrhage was treated with intravenous (iv) mannitol.Thus, the study sponsor adjudicated the assessment of the of the event to indicate the adverse event was considered serious.The site assessment of the event was adjudicated to note that though not definitive, the event was considered to be related to the patient disease under study/index stroke and possibly related to the procedure.
 
Event or Problem Description
Additional information received reported that cec confirmed the event was caused by the study procedure.
 
Additional Manufacturer Narrative

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22583138
Report Number2029214-2025-01680
Device Sequence Number4501956
Product Code QJP
UDI-Device Identifier00847536041967
UDI-Public(01)00847536041967(17)250502(10)B559153
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB559153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/21/2025
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight61 KG